Monotonicity property for a class of semilinear partial differential equations
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 388-392.
@article{SPS_2000__34__388_0,
     author = {Athreya, Siva},
     title = {Monotonicity property for a class of semilinear partial differential equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {388--392},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0956.60067},
     mrnumber = {1768076},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__388_0/}
}
TY  - JOUR
AU  - Athreya, Siva
TI  - Monotonicity property for a class of semilinear partial differential equations
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 388
EP  - 392
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__388_0/
UR  - https://zbmath.org/?q=an%3A0956.60067
UR  - https://www.ams.org/mathscinet-getitem?mr=1768076
LA  - en
ID  - SPS_2000__34__388_0
ER  - 
Athreya, Siva. Monotonicity property for a class of semilinear partial differential equations. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 388-392. http://www.numdam.org/item/SPS_2000__34__388_0/

[Ath98] Siva Athreya. Probability and semilinear partial differential equations. Ph.D. thesis, 1998.

[BB99] R. Bañuelos and K. Burdzy. On the hot-spots conjecture of J. Rauch. J. Func. Anal., 164:1-33, 1999. | MR 1694534 | Zbl 0938.35045

[DIP89] D. Dawson, I. Iscoe, and E. Perkins. Super Brownian motion: path properties and hitting probabilities. Probability Theory and Related Fields, 83:135-206, 1989. | MR 1012498 | Zbl 0692.60063

[DP91] D. Dawson and E. Perkins. Historical processes. Memoirs of the American Mathematical Society, 454, 1991. | MR 1079034 | Zbl 0754.60062

[Dyn91] E.B. Dynkin. A probabilistic approach to one class of non-linear differential equations. Probability Theory and Related Fields, 89:89-115, 1991. | MR 1109476 | Zbl 0722.60062

[Fit88] P. Fitzsimmons. Construction and regularity of measure-valued branching processes. Israel J. Math., 64:337-361, 1988. | MR 995575 | Zbl 0673.60089

[Kle89] A. Klenke. Multiple scale analysis of clusters in spatial branching models. Annals of Probability, 83:135-206, 1989. | MR 1487432

[LG95] J.F. Le Gall. Brownian snake and partial differential equations. Probability Theory and Related Fields, 102:393-432, 1995. | MR 1339740 | Zbl 0826.60062

[Paz83] A. Pazy. Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York, 1983. | MR 710486 | Zbl 0516.47023